# SDR GLBA2001100

- Difficulty date: May 13, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 16,480 hours, 19,892 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 1303800101
- Part serial: 301220
- Condition: Defective
- Location: Cockpit
- Part time: 9,708 hours, 12,556 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FLOW INDICATOR WENT FULL SCALE, REPLACED FUEL FLOW GAUGE OPS CHECKED SYSTEM SATISFACTORY.
